# SDR AALA201505089001

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 102,043 hours, 35,515 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376
- Part serial: 177
- Condition: Failed
- Location: Zone 100
- Part time: 94,665 hours, 34,604 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 693, EN-ROUTE.  CREW NOTICED A BURNING ELEC ODOR FOLLOWED BY STATUS MSG EQ COOL FAN.  ALSO FWD EQ COOLING FAN 2, B11, POPS THE CB.  REPLACED THE NR 1 EQUIP COOLING FAN.
